# SDR AALA20130807013

- Difficulty date: August 7, 2013
- Submitted: August 9, 2013
- Operation: Air carrier
- Aircraft: N973AN
- Make and model: Boeing 737823
- Aircraft serial: 29548
- Aircraft time: 36,087 hours, 14,807 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN Z ANGLE IS CORRODED AT STATION 992 FROM RBL 33 TO 46.  R&R Z ANGLE IAW AARD 51-00-05.
